Alert archive / Massachusetts / Small Craft Advisories in 2012

Small Craft Advisory 93, NWS Boston/Norton, MA

November 26, 2012

NWS Boston/Norton, MA issued this small craft advisory at Nov 26, 2012, 11:25 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2012, 11:25 PM EST (04:25 UTC)
Expired
Nov 27, 2012, 3:00 AM EST
In force
4 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WHUS71 KBOX 270425
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1125 PM EST MON NOV 26 2012

ANZ254-255-270800-
/O.EXP.KBOX.SC.Y.0092.000000T0000Z-121127T0400Z/
/O.NEW.KBOX.SC.Y.0093.121127T0425Z-121127T0800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1125 PM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST TUESDAY.

* WINDS AND SEAS...NORTHWEST WINDS AROUND 10 KT. SEAS 3 TO 5 FEET
  SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 11:06 PM EST, 19 minutes earlier.

Area forecast discussion, Nov 26, 11:06 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1106 PM EST MON NOV 26 2012

.SYNOPSIS...
DRY WEATHER CONTINUES ACROSS THE AREA OVERNIGHT. LOW PRESSURE
WILL TRACK WELL SOUTH OF THE REGION TUESDAY AND TUESDAY NIGHT.
LATEST TRENDS CONTINUE TO SUPPORT A MINOR IMPACT TO THE AREA WITH
LIGHT RAIN AND/OR SNOW SHOWERS. DRY BUT MUCH COLDER WEATHER IS
EXPECTED THROUGH THE END OF THE WEEK...FOLLOWED BY MILDER WEATHER
OVER THE WEEKEND ALONG WITH THE RISK OF SCATTERED RAIN SHOWERS.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
1050 PM UPDATE...
GENERALLY MOSTLY CLEAR CONDITIONS ACROSS THE REGION EXCEPT FOR MID
AND HIGH CLOUDS WORKING INTO S NH/N CENTRAL AND NW MA AT 03Z WITH
MOISTURE WORKING OFF THE GREAT LAKES. MORE CLOUDS ALSO NOTED ON IR
SATELLITE ACROSS CENTRAL NY/PA WITH WEAK LOW PRES WORKING OUT OF
THE MID ATLC STATES. STARTING TO NOTE LIGHT PRECIP ACROSS CENTRAL
PA/MD AHEAD OF WEAK LOW.

NOTED FORECASTED DEWPTS SHOWING A SEVERAL DEGREE WARM BIAS SO HAVE
UPDATED TO BRING CURRENT. STILL FEEL THAT DEWPTS WILL RISE SLOWLY
OVERNIGHT AS LIGHT/VRBL WINDS BECOME S-SW OVERNIGHT.

ALSO UPDATED POPS/SKY COVER TO REFLECT CURRENT CONDITIONS ALONG
WITH CHANGES IN THINKING FOR TUESDAY TO INCORPORATE 00Z NAM OP
RUN...BUT WILL BE MONITORING OTHER MODEL RUNS AS THEY ARRIVE FOR
MORE REFINEMENT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUESDAY/TUESDAY NIGHT...

SYNOPSIS/GUIDANCE...
12Z GUIDANCE IS IN GOOD AGREEMENT WITH THE DEVELOPMENT AND
PASSAGE OF A LOW PRESSURE SYSTEM ACROSS SOUTHERN NEW ENGLAND.
EXPECT THIS SYSTEM TO BE QUICK MOVING AND WITH THE LOW BEYOND THE
BENCHMARK EXPECT CT/RI AND SOUTHERN MASS TO SEE THE GREATEST
AMOUNT OF PRECIP. AS THE SHORTWAVE CONTINUES TO MOVE ACROSS
SOUTHERN NEW ENGLAND...ATTENDANT SURFACE LOW PRESSURE WILL BEGIN
TO DEEPEN OVERNIGHT AND CONTINUE TO MOVE TOWARDS THE NORTH
ATLANTIC BY EARLY WED MORNING.

SPECIFICS...
AS THE LOW PASSES TO THE SOUTH OF THE REGION EXPECT QPF VALUES TO
BE LIGHT ACROSS THE AREA WITH THE SOUTH COASTAL REGION SEEING THE
HEAVIEST AMOUNT OF PRECIP...UP TO 0.15 INCHES. THERMAL PROFILES
ARE QUITE COLD AS BEING ON THE NORTH SIDE OF THE LOW WILL DRAW IN
COOLER AIR. WITH THIS BEING SAID...PRECIPITATION WILL START OUT AS
SNOW FROM WEST TO EAST BY EARLY TUESDAY MORNING LASTING THROUGH
THE OVERNIGHT HOURS AND MAINLY DIMINISHING BY EARLY WED MORNING.
AREAS CLOSER TO THE COAST WILL HAVE THE MARINE INFLUENCE...SO
TEMPS WILL BE SLIGHTLY WARMER. THEREFORE BELIEVE A MIX OF
RAIN/SNOW WILL OCCUR ACROSS THE SOUTH AND EAST COASTS. BY THE
OVERNIGHT HOURS WHEN SURFACE TEMPS DROP...EXPECT ALL SNOW TO OCCUR
ACROSS THE REGION. SNOWFALL AMOUNTS WILL RANGE FROM A TRACE TO UP
TO AN INCH WITH THE HIGHEST AMOUNTS ACROSS INTERIOR CT AND RI
WHERE THE COLDEST TEMPS...HIGHER QPF...AND BETTER LIFT IS LOCATED.
AGAIN THIS IS A QUICK MOVING LOW SO HIGH SNOW ACCUMULATIONS SEEMS
TO BE LOW.

HAZARDS...
COMMUTE MAY BE SLOW GOING TUESDAY NIGHT ACROSS THE AREA WHETHER
IT IS RAIN OR SNOW FALLING. BLACK ICE IS ALSO A POTENTIAL FOR THE
OVERNIGHT HOURS ON TUE INTO WED.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGHLIGHTS...

* SHOWERS POSSIBLY LINGERING ACROSS E NEW ENGLAND INTO LATE WEDNESDAY
* HIGH PRES AND BELOW-NORMAL TEMPS EXPECTED INTO FRIDAY
* A WEAK WX DISTURBANCE AND WARMER CONDITIONS FOR THE WEEKEND
* UNCERTAINTY WITH THE FCST INTO NEXT WEEK...

DISCUSSION...

A PROGRESSIVE FLOW REGIME IS EVIDENT FROM TELECONNECTIONS WITHIN THE
NORTHERN HEMISPHERE RESULTING IN A SERIES OF WEAK DISTURBANCES
FOLLOWED BY REINFORCED COLD AIR. NOTED BY PREVIOUS FORECASTERS...
THE STRONGER -AO INDICATES A WEAKER POLAR JET ALOFT SUBSEQUENT OF
COLDER STRATOSPHERIC AIR BUILDING S INTO THE MID-LATITUDES...WHILE A
NEAR-NEUTRAL NAO COUPLED WITH A -PNA KEEPS A PROGRESSIVE...LOWER
AMPLITUDE FLOW PATTERN ACROSS THE REGION. THERE IS SOME DISTINCT
POSSIBILITY IN A SHIFT IN THIS PATTERN FOR THE EARLY HALF OF
DECEMBER BUT FOR THE LONG-TERM FORECAST AS IT STANDS NOW...THE
MAJORITY OF IT WILL BE COLD AND QUIET WITH A BRIEF WEAK
DISTURBANCE HERE AND THERE COUPLED WITH SLIGHTLY WARMER AIR.

WEDNESDAY INTO FRIDAY...

AS TUESDAY/S LOW PRES QUICKLY DEPARTS E...AN ELONGATED PIECE OF
POLAR VORTEX ENERGY INVIGORATES AN INVERTED TROUGH TO THE REAR OF
THE DEPARTING LOW ALONG THE E COAST OF THE NERN CONUS WITHIN THE
BETTER BAROCLINIC REGION. WHILE SOLNS DIVERGE ON THE INVERTED TROUGH
SETUP IN TERMS OF PLACEMENT...THERE STILL REMAINS A PLAUSIBILITY
THAT RAIN SHOWERS COULD IMPACT THE CAPE AND ADJACENT COASTAL PLAIN
/POSSIBLY FALLING AS SNOW SHOWERS OVER INTERIOR E NEW ENGLAND/. THE
26/12Z NAM REMAINS THE OUTLIER...WITH THE 26/09Z SREF EXHIBITING
SOME SUPPORT...BUT THE MAJORITY OF REMAINING GUIDANCE CONTAINS THE
INVERTED TROUGH NW-SE THROUGH MAINE INTO THE ADJACENT GULF. WITH
THAT BEING SAID...WILL CONTINUE WITH SLGT CHC POPS FOR E/SE NEW
ENGLAND INTO LATE WED...MONITORING THE FETCH OFF THE WATERS /THERE
ALSO IS THE PLAUSIBILITY OF SEEING WINDS GUSTING AROUND 15-20 MPH/.

OTHERWISE...A SERIES OF REINFORCING COLD FRNTS WILL ANCHOR HIGH PRES
AND COLDER AIR ACROSS THE NERN CONUS. ANTICIPATING WELL-MIXED LOW-
LVLS UP TO H85 WHERE TEMPS WILL AVERAGE AROUND -8C /MAX TEMPS AROUND
THE LOW 40S WEDNESDAY TRANSITIONING TO VALUES AROUND THE UPPER 30S
FOR FRIDAY/. IN ADDITION...THERE IS THE LIKELIHOOD FOR MIX-DOWN OF
FASTER MOMENTUM AND DRIER AIR...ESPECIALLY THURSDAY AND FRIDAY...
WITH WIND GUSTS AROUND 20 MPH /AROUND 30 MPH OVER THE WATERS/
RESULTING IN WIND CHILLS AROUND THE FREEZING MARK DURING THE DAY...
FALLING AS LOW INTO THE SINGLE DIGITS OVERNIGHT. EXPECTING THE
MAJORITY OF THE PERIOD AVERAGING OUT WITH PARTLY CLOUDY CONDITIONS
CONSEQUENTIAL OF REMNANT MOISTURE FRONTOGENETICALLY LIFTED BY THE
SERIES OF COLD FRNTS. YET WITH SUCH A COLD AIRMASS...THE AMOUNT OF
CLOUD COVER SHOULD EFFECTIVELY IMPACT SFC TEMPS THRU THE PERIOD.

WEEKEND...

HIGH PRES ELONGATES SW-NE ACROSS THE WRN ATLANTIC RESULTING IN
RETURN SLY FLOW AHEAD OF A WEAK SYNOPTIC DISTURBANCE ANTICIPATED FOR
LATE SUNDAY INTO MONDAY. ANTICIPATE AN INCREASE IN LOW-LVL FLOW
USHERING MUCH WARMER AIR ACROSS THE REGION /H925 TEMPS AROUND -2C
FOR SATURDAY WARMING TO AROUND +6-8C SUNDAY PRIOR TO THE ONSET OF
THE COLD FRNT INTO MONDAY MORNING/. SATURDAY LOOKS TO BE THE BEST
BOTH DAYS /MAX TEMPS AROUND THE LOW 40S/...WITH INCREASING CLOUDS
LATE INTO SUNDAY /MAX TEMPS POSSIBLY AS WARM AS THE MID-UPR 50S/. A
BROAD SWATH OF FRONTOGENETICALLY FORCED SHOWERS IS EXPECTED SUNDAY
CONTINUING INTO MONDAY MORNING. AT PRESENT IT LOOKS LIKE THE
MAJORITY OF THE PRECIP WILL BE IN THE FORM OF LIQUID...BUT IT IS
POSSIBLE TO SEE A WINTRY MIX DURING THE EVENING PERIOD FOR WESTERN
AND CENTRAL PORTIONS OF NEW ENGLAND /INCLUDING W AND CENTRAL MA INTO
S NH/.

EARLY NEXT WEEK...

HIGH PRES WITH COOLER AND DRIER CONDITIONS RETURNS TO THE NERN CONUS
IN WAKE OF THE WEEKEND DISTURBANCE. THIS MAY BE BRIEF AS THERE ARE
SUBTLE HINTS OF ANOTHER WEAK DISTURBANCE BY MIDWEEK WITH RETURN SLY
FLOW...WARMER CONDITIONS...AND SHOWERY WX.

&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

OVERVIEW...MODERATE TO HIGH CONFIDENCE.

VFR DOMINATES INTO THE MORNING HRS. THEREAFTER WILL SEE THE ONSET
OF LOWERING CIGS TO MVFR WITH -RA/-SN WEST TO EAST. STILL SOME
UNCERTAINTY AS TO THE TIMING AND STRENGTH OF THE EXPECTANT BROAD
SWATH OF PRECIPITATION FOR THE TUESDAY INTO TUESDAY NIGHT
TIMEFRAME...HAVE PREVAILED WITH A CONSERVATIVE FORECAST. IT IS
LIKELY THAT WITH -SN VSBYS MAY FALL TO IFR-VLIFR. LOWEST CIGS
WILL BE ALONG S COAST TERMINALS /MVFR-IFR/ RISING AS YOU CONTINUE
NORTH.

A FINAL NOTE...THERE ARE SOME POSSIBILITIES WORTH NOTING BASED ON
THE LATEST FORECAST GUIDANCE. ITS POSSIBLE TO SEE A BROAD INITIAL
SWATH OF SNOW WITH ACCUMULATIONS UP TO AN INCH ALONG A LINE FROM
BDL-OWD DURING THE DAY TUE...WITH A SECOND BURST POSSIBLE
OVERNIGHT ACROSS THE SE COASTAL PLAIN FROM PVD-TAN-PYM AND ANOTHER
INCH OF ACCUMULATION. TAF/S WILL BE UPDATED AND MONITORED
ACCORDINGLY SHOULD THIS POTENTIAL COME TO FRUITION. AGAIN...THE
LATEST TAF/S MAINTAIN A CONSERVATIVE BASIS AS THE STORM BEGINS TO
EVOLVE. WITH SNOWS...IFR- VLIFR VSBYS WILL BE POSSIBLE.

KBOS TAF...MODERATE TO HIGH CONFIDENCE.
A CONSERVATIVE FCST. WILL SEE CONDITIONS DETERIORATE INTO MIDDAY
AND OVERNIGHT WITH INITIAL -SHSN BECOMING A -RASN MIX. VSBYS
RESTRICTIONS PSBL.

KBDL TAF...MODERATE TO HIGH CONFIDENCE.
A CONSERVATIVE FCST. CONDITIONS DETERIORATING INTO THE MORNING AS
-SN BUILDS ACROSS THE TERMINAL. EXPECTING THE WORST CONDITIONS TO
CENTER AROUND MIDDAY INTO EVNG. MAY SEE -SHSN LINGER INTO THE
EVNG.

OUTLOOK...WEDNESDAY THROUGH FRIDAY...

WEDNESDAY...MODERATE TO HIGH CONFIDENCE.

MVFR CIGS AND SCT -SHRA/-SHSN WILL LINGER ALONG EASTERN NEW ENGLAND
INITIALLY...GRADUALLY LIFTING AND IMPROVING INTO THE EVENING PD.
STRONGEST W/NW FLOW WITH GUSTS UP TO 20 KTS WILL BE ALONG THE
IMMEDIATE COASTLINE.

THURSDAY THROUGH FRIDAY...MODERATE TO HIGH CONFIDENCE.

VFR. GUSTY W/NW WINDS ESPECIALLY FOR SHORELINE TERMINALS. STRONGEST
OF WINDS WITH GUSTS UP TO 30 KTS POSSIBLE IS ANTICIPATED THURSDAY.

&&

.MARINE...
UPDATE...
HAVE EXTENDED THE SMALL CRAFT FOR THE OUTER WATERS E AND S OF CAPE
COD FOR HIGHER SEAS. NOTED BUOY 44008 STILL REPORTING SEAS OF 7
FT. WILL CONTINUE TO MONITOR...BUT EXTENDED THE SMALL CRAFT THERE
THROUGH 3 AM FOR NOW.

REMAINDER OF FORECAST LOOKED GOOD WITH W-NW WINDS GENERALLY 15 KT
OR LESS...THOUGH NOTED REPORT UP TO 20 KT ON NANTUCKET SOUND FROM
THE EVENING FERRY REPORT.

PREVIOUS DISCUSSION...
LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN WATERS BY
TUESDAY. THIS WILL INCREASE SEAS AND WINDS BY LATE TUESDAY NIGHT
INTO EARLY WINDS. HOWEVER STILL SLIGHTLY BELOW SCA...WILL NEED TO
MONITOR CLOSELY. LOW PRESSURE SYSTEM BRING RAIN/SNOW TO THE WATERS
REDUCING VSBYS.

OUTLOOK...WEDNESDAY THROUGH FRIDAY...

WEDNESDAY...MODERATE TO HIGH CONFIDENCE.

SHOWERS ARE EXPECTED TO IMPACT THE WATERS INTO THE EVENING HOURS
WITH W/NW WINDS GUSTING UP TO 20 KTS AS TUESDAY/S LOW EXITS EAST.
ANTICIPATING MAINLY RAIN SHOWERS. NOT EXPECTING MUCH IN THE WAY OF
VISIBILITY IMPACTS...JUST LOW CLOUDS. SEAS UP TO 5 FT WILL BE
POSSIBLE ACROSS THE OUTER WATERS WITH STRONG W/NW FLOW. SMALL CRAFT
ADVISORIES MAY BE NEEDED...ESPECIALLY FOR THE OUTER WATERS.

THURSDAY INTO FRIDAY...MODERATE TO HIGH CONFIDENCE.

CONTINUED W/NW FLOW WILL INTENSIFY...ESPECIALLY ON THURSDAY WHEN
GALE FORCE GUSTS WILL BE POSSIBLE /LOW CONFIDENCE AT THIS TIME/.
SEAS ACROSS THE OUTER WATERS ARE LIKELY TO SWELL TO 6 TO 8 FEET.
WHILE A GALE WARNING IS SPECULATIVE...SMALL CRAFT ADVISORIES ARE
LIKELY TO BE NECESSARY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 AM EST TUESDAY FOR ANZ254-255.

&&

SYNOPSIS...DUNTEN/SIPPRELL
NEAR TERM...DUNTEN/SIPPRELL/EVT
SHORT TERM...DUNTEN
LONG TERM...SIPPRELL
AVIATION...DUNTEN/SIPPRELL
MARINE...DUNTEN/SIPPRELL/EVT
Hazardous weather outlook, Nov 26, 4:25 PM EST, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
425 PM EST MON NOV 26 2012

ANZ234-CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>007-272130-
BUZZARDS BAY-HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-
425 PM EST MON NOV 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL
WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ONLY MINOR SNOW ACCUMULATIONS...GENERALLY LESS THAN AN INCH IS
EXPECTED TUESDAY INTO TUESDAY EVENING...PRIMARILY ACROSS RI AND
SOUTHEAST MASSACHUSETTS. TEMPERATURES WILL BE ABOVE FREEZING ALONG
THE COAST...YIELDING A MIX OF RAIN AND SNOW WITH ANY ACCUMULATIONS
CONFINED TO THE COLDER NON PAVED SURFACES. TUESDAY NIGHT INTO WEDNESDAY
MORNING MAY BE A BIT SLIPPERY AS THERE IS A POSSIBILITY FOR BLACK
ICE TO FROM ON PAVED SURFACES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>233-235>237-250-251-254>256-RIZ008-272130-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-BLOCK ISLAND RI-
425 PM EST MON NOV 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL
WATERS...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 4:21 AM ESTSmall Craft AdvisoryBOX3 days

Nearby

Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.